Jump to content
  • Welcome to Online Baptist

    Free to join.

Roselove

Birth control for health issues?

Recommended Posts

I am curious if birth control is okay to use, in cases of health issues. 

I have a disease that causes extreme blood loss and my family has history of ovarian cancer (which my disease also increases risk of). I have been told by numerous doctors that taking at least a low-dose birth control pill, would help the blood loss and cut my risk of ovarian cancer, by 50%. 

I’ve heard that the pills can cause an early-term abortion, which is why I still haven’t tried taking them. 

I haven’t had success yet with iron-rich foods helping my Anemia and there’s no cure for the disease that causes the heavy bleeding. I also don’t know of strong preventative measures of ovarian cancer. 

I would use other various forms of pregnancy control at the same time, to prevent possibility of pill-induced abortion. 

I know this is pretty controversial, but I’d really appreciate some advice and prayers. Also, if anyone knows some ways to help these problems, I’d love to know! 

Share this post


Link to post
Share on other sites

Not sure what to say when it comes to more extreme healthy issues, but I've been told to use pills for other problems like stomach pain and more mild stuff

I think it wouldn't be a problem if you're unmarried cause there would be nothing there to kill if you take pills but that's my personal perspective.

 

Share this post


Link to post
Share on other sites
On 3/29/2019 at 11:12 AM, Corinne said:

Not sure what to say when it comes to more extreme healthy issues, but I've been told to use pills for other problems like stomach pain and more mild stuff

I think it wouldn't be a problem if you're unmarried cause there would be nothing there to kill if you take pills but that's my personal perspective.

 

I’m married. My husband thinks I should be on it for my health issues, too.

Share this post


Link to post
Share on other sites

I get suspicious when I hear doctors prescribing birth control pills to solve other problems. This evil culture seems determined to sterilize people at all costs – discouraging committed marriage, encouraging transgenderism and homosexuality -  I would not at all be surprised if the trend toward using birth control pills to solve other problems is one more way of producing this effect.

I did some research on this once and found that regular use of birth control pills can produce long-term fertility issues – even long after stopping the use of the pill. Whether single or married, if you hope to have children someday, you should avoid using it. 

Just seems that with all the medicines out there today, there should be some that will produce the same effects without the abortionaid effect. 

Share this post


Link to post
Share on other sites

@Roselove,I have to second what Salyan says about bc pills. There are components to the pills that are really just not healthy for us. The pills usually have estrogen in them, as well as progestin. Both are man-made to simulate what the ovaries produce. Too much estrogen can cause breast cancer.  Too long a use of progestin affects the nervous system and joint/muscle/back pain. It can also affect the cardiovascular system, the skin, vision, etc. Personally, it isn't worth the side effects for me, even if that seems to be the answer.

Ofttimes, food can help certain situations. An 8 oz glass of tomato juice, according to research done by Harvard, can cut the risk of ovarian cancer in half. Drinking green tea every day cuts the risk as well. Foods with quercitin in them (all kinds of peppers, apples, berrries, asparagus, buckwheat, onions, kale, etc) also help the liver break down carcinogens, thus also helping avoid ovarian cancer. Nuts, and belgian endive also help. 

Sleep is vital to the immune system. I was told by a naturopath (and it's since been repeated by other docs) to get in bed by 11 pm, if not earlier. He said that the hours before midnight are the best hours for rest and our immunity.  I don't always do that, but when I'm in bed by 9 or 010, I really am more rested.

Rather than retyping what he said, I'm going to post a link from Dr. Axe regarding anemia. He explains what it is (I scrolled down past it, because it's lengthy...and I know what it is, as I'm sure you do LOL), but then he lists foods to avoid and foods/supplements to eat/take. https://draxe.com/anemia-symptoms/  Maybe something he says can be of help? (he's a doctor of natural medicines, just so you know he's not a quack...although some people think folks that do natural meds are nuts. LOL) 

I had to quit using our cast iron skillets for a while because I had too much iron in my system. Maybe you could invest in a couple of cast iron pans to cook in? They aren't good for things that have a high water content, but there's a lot that can be cooked in them. It may or may not help.

Likely the bleeding issue is what has caused the anemia. When my husband had his accident on Feb. 14, they had to take him off his warfarin because the (huge!) hematoma he got wouldn't stop bleeding. His leg was really swelled up from being filled with blood. Ugh! So they took him off the warfarin and put him on Vitamin K. Vitamin K is considered an antidote to warfarin in the case of a brain bleed or other bleeding that won't stop. That is for those who are on warfarin, though. Maybe you could ask your doctor if Vit. K might be of any help in the bleeding?

I sure hope you can find some answers! I know you must really feel lousy most days!

Share this post


Link to post
Share on other sites
On 3/31/2019 at 4:24 PM, HappyChristian said:

@Roselove,I have to second what Salyan says about bc pills. There are components to the pills that are really just not healthy for us. The pills usually have estrogen in them, as well as progestin. Both are man-made to simulate what the ovaries produce. Too much estrogen can cause breast cancer.  Too long a use of progestin affects the nervous system and joint/muscle/back pain. It can also affect the cardiovascular system, the skin, vision, etc. Personally, it isn't worth the side effects for me, even if that seems to be the answer.

Ofttimes, food can help certain situations. An 8 oz glass of tomato juice, according to research done by Harvard, can cut the risk of ovarian cancer in half. Drinking green tea every day cuts the risk as well. Foods with quercitin in them (all kinds of peppers, apples, berrries, asparagus, buckwheat, onions, kale, etc) also help the liver break down carcinogens, thus also helping avoid ovarian cancer. Nuts, and belgian endive also help. 

Sleep is vital to the immune system. I was told by a naturopath (and it's since been repeated by other docs) to get in bed by 11 pm, if not earlier. He said that the hours before midnight are the best hours for rest and our immunity.  I don't always do that, but when I'm in bed by 9 or 010, I really am more rested.

Rather than retyping what he said, I'm going to post a link from Dr. Axe regarding anemia. He explains what it is (I scrolled down past it, because it's lengthy...and I know what it is, as I'm sure you do LOL), but then he lists foods to avoid and foods/supplements to eat/take. https://draxe.com/anemia-symptoms/  Maybe something he says can be of help? (he's a doctor of natural medicines, just so you know he's not a quack...although some people think folks that do natural meds are nuts. LOL) 

I had to quit using our cast iron skillets for a while because I had too much iron in my system. Maybe you could invest in a couple of cast iron pans to cook in? They aren't good for things that have a high water content, but there's a lot that can be cooked in them. It may or may not help.

Likely the bleeding issue is what has caused the anemia. When my husband had his accident on Feb. 14, they had to take him off his warfarin because the (huge!) hematoma he got wouldn't stop bleeding. His leg was really swelled up from being filled with blood. Ugh! So they took him off the warfarin and put him on Vitamin K. Vitamin K is considered an antidote to warfarin in the case of a brain bleed or other bleeding that won't stop. That is for those who are on warfarin, though. Maybe you could ask your doctor if Vit. K might be of any help in the bleeding?

I sure hope you can find some answers! I know you must really feel lousy most days!

What you both said, makes sense. Pharmaceutical companies are crazy. I am definitely going to look into the other options you mentioned. The vitamin K and tomato juice seems like some very easy alternatives! 😸

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

  • Recently Browsing   0 members

    No registered users viewing this page.

  • Who's Online   0 Members, 0 Anonymous, 44 Guests (See full list)

    There are no registered users currently online

Article Categories

About Us

Since 2001, Online Baptist has been an Independent Baptist website, and we exclusively use the King James Version of the Bible. We pride ourselves on a community that uplifts the Lord.

Contact Us

You can contact us using the following link. Contact Us or for questions regarding this website please contact @pastormatt or email James Foley at jfoley@sisqtel.net

Android App

Online Baptist has a custom App for all android users. You can download it from the Google Play store or click the following icon.

×
×
  • Create New...